My period has been really light for the past two cycles. I am on the pill and just started having sex with my boyfriend. I have been on the pill for 6 months now and before these last two cycles the pill actually made me have a heavier flow. I have also started running 2 months ago around the same time I started to have sex. Could my running and also my high stress levels cause my light period or should I be worried about Pregnancy?
Welcome to ehealthforum,
Shorter and lighter periods could be a sign of pregnancy (other causes include anemia, dehydration, hormonal imbalance, changes in lifestyle, eating habits or exercise levels, etc). It is also not uncommon to find women getting pregnant while being on hormonal contraceptives. If you suspect to be pregnant, consider visiting your doctor/gynecologist for further examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Take adequate rest. Drink plenty of water. Maintain healthy diet. It is difficult to comment on your symptoms without examining you. Look out for development of any other new symptoms suggestive of early pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.